# SDR ASAA2018082815929

- Difficulty date: August 21, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 60,901 hours, 24,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750218
- Condition: Damaged
- Location: Bs 727c-727f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRANSITION PANEL NUTPLATE HOLES BS 727D - 727E WERE ELONGATED.  ACFT GROUNDED.   REAMED DAMAGED HOLES IAW DWG 146A7502.  AFTER MAX ALLOWABLE HOLE REMAINING .2540 DAMAGE WAS STILL PRESENT,  OUT OF LIMITS IAW DWG 146A7502, REV.   REMOVED AND REPLACE THE DAMAGED SECTION OF THE TRANSITION PANEL IAW DWG 146A7500 REV-,  SRM 53-00-53-2R-5,  SRM 51-40-02,  AND AMM 51-21-99.
